# SDR AALA202402033744

- Difficulty date: January 28, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: 161A11889
- Part serial: 004999002
- Condition: Corroded
- Location: Mlg
- Part time: 24,574 hours, 14,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON OK TO INSTALL NEW FORWARD TRUNNION BEARING ASSEMBLY AT THE RIGHT WING FRONT SPAR FOUND FORWARD TRUNNION PIN CORRODED. REMOVED AND REPLACED RIGHT MAIN LANDING GEAR FORWARD TRUNNION PIN.
